Volume 29, Number 5
Previous Issue Next Issue

Zhengfu Xu, Jinchao Xu, & Chi-Wang Shu

10.4208/jcm.1105-m3392

J. Comp. Math., 29 (2011), pp. 491-500.

Preview Full PDF 119 2034 Abstract

Guoliang Xu, Ming Li, Ajay Gopinath, & Chandrajit L. Bajaj

10.4208/jcm.1106-m3302

J. Comp. Math., 29 (2011), pp. 501-525.

Preview Full PDF 226 2141 Abstract

Jianguo Xin, Nailong Guo, & Wei Cai

10.4208/jcm.1103-m3464

J. Comp. Math., 29 (2011), pp. 526-542.

Preview Full PDF 275 2121 Abstract

Darko Volkov

10.4208/jcm.1106-m3406

J. Comp. Math., 29 (2011), pp. 543-573.

Preview Full PDF 217 2043 Abstract

Dongfang Li & Chengjian Zhang

10.4208/jcm.1107-m3433

J. Comp. Math., 29 (2011), pp. 574-588.

Preview Full PDF 126 1963 Abstract

Haifeng Niu & Danping Yang

10.4208/jcm.1103-m3514

J. Comp. Math., 29 (2011), pp. 589-604.

Preview Full PDF 117 2077 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard